# SDR HEEA079491

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,513 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206369002
- Part serial: 0856
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT BAG LEAKS.
